? asked in 社會與文化語言 · 8 years ago

護理藥物題目翻譯

when a patient is being taught about the potential adverse effectsof an ACE inhibitor, which of the following should the nurse mention aspossibly occurring when this drug is taken to treat hypertension?

麻煩翻譯一下題目 謝謝

Update:

when a patient is being taught about the potential adverse effects of an ACE inhibitor, which of the following should the nurse mention as possibly occurring when this drug is taken to treat hypertension?

這個才對 抱歉 上面那有錯誤 請翻譯這段>

1 Answer

Rating
  • 8 years ago
    Favorite Answer

    when a patient is being taught about the potential adverse effects of an ACE inhibitor, which of the following should the nurse mention as possibly occurring when this drug is taken to treat hypertension?當病人正在被教育有關於血管收縮素轉化酶抑制劑(ACE inhibitor)潛在的不良影響時,當此藥被拿來治療高血壓時,以下何者護士應該會題到可能發生?

    Source(s): 電腦週邊急救團
Still have questions? Get your answers by asking now.